# SDR DL738030329

- Difficulty date: April 3, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 3,804 hours, 1,845 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 7200775000
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF AIRCRAFT FILLED WITH BURNING ODOR NR 1 OVEN IN AFT GALLEY WAS EXTREMELY HOT EVEN THOUGH OVEN WAS NOT IN USE PULLED C/B AND IT SLOWLY COOLED OFF AFTER 30-40 MIN.  REPLACED OVEN.
